I recived a cortisone injection in my wrist after about an hour after I got the shot. I felt sick to my stomach, dizzy and my mouth tasted like metal. And the pain at the injection site hurt eminselllllllly. my doctor says this is normal. Is this normal?
10 Aug 2010
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most common side effects persist or become bothersome when using Cortisone:
Dizziness or lightheadedness; indigestion, could be the side effects of cortisone.
Please seek medical attention for conditions that you feel such as change in taste, feeling like metal taste in the mouth & specially pain at the injection site, the doc who prescribed the injection should be the best person to address this question & provide remedies, hope it helps, take care & be well!
3 Jul 2012
All I know is man I had 2 yesterday, in my feet and now I woke up in the middle of night throwing up. Sick to my stomach, and I never got this way before and the doc used more than normal this time..so yea I also believe u can feel sick from it..call doc I am today..
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had an Im cortisone injection & used augmented betamethasone topically same time had bad reaction?
I was wondering how you know if you are "hypersensitive" to cortisone? I had my first cortisone injection in my knee and was ok. I ...
0 answers • 3 Mar 2010
Just started getting cortisone inj in my neck for chronic deg arthritis. Pain Doctor said a series of 3, a week a part, could give me relief for up ...
5 answers • 30 Aug 2010
Chiropractor (who made it worse) cortisone injections in my spine. Last MRI showed 3 bulging discs, one impinging on the nerve in my spine and ...
1 answer • 4 Dec 2012
my 10th week on the injection, my glands were swollen I was in so much pain I didn't want to move. My doctor told me that 3 weeks later I would ...
1 answer • 14 Feb 2014
My name is Elisabeta Martin, After having a cortisone injection in right hip I had 6 days, and 6 nights of severe burning in my right leg. The ...
1 answer • 18 Feb 2014